acne erruptions

< REFRESH >
Topic Title: acne erruptions
Created On: 10/08/2004 04:30 PM

View topic in raw text format.

Bookmark and Share

 05/26/2013 11:33 AM

Author Icon
Cher777

Posts: 288

It is my understanding that different factors can cause acne eruptions. For example, when I first began using a facial tool called Clarisonic, I started experiencing terrible acne all over my face. I called the company, and the Clarisonic representative asked if I was applying a lot of pressure when I used the wand. I said, "yes," and she told me that was likely the problem. Afterwards, I just let the brush glide over my face, and the eruptions cleared up.


    REPLY     Quote     Top     Bottom    
 05/21/2013 07:45 PM

Author Icon
marie33

Posts: 152

Some people combine different homeopathic remedies to treat acne. Other people swear by zinc tablets. However, it is important to be very careful when taking both medications and/or supplements. I read a story about a fit rugby player who died after taking acne tablets. My advice? Eat a well-balanced diet that is low in saturated fat and high in leafy vegetables and fresh fruits. In addition, regularly exercise. I am not sure if this will cure acne, but I believe healthy practices can never hurt. Good luck!
    REPLY     Quote     Top     Bottom    

Bookmark and Share

View topic in raw text format.
< REFRESH >
 Register
 Login
 Main Page
 Wound News
Feature Story
Wounds Technology
Real Life Recoveries
 Education Center
Conditions
Procedures
Wound Assessment
Pressure Ulcer Center
Skin Care Guide
Nutrition Guide
Dr. Wayne Caputo  Uterus
 Hero™

Dr. Wayne Caputo:
Revolutionizing Treatment of Ulcers.
About Heroes
 Community
Wounds1 Forums
 Reference
Ask an Expert
Locate a Burn Center
Reference Library
Video Library
 Bookmark Us
 
advertisement
Home About Us Press Jobs Advertise With Us Contact Us
advertisement
© 2017 Body1 All rights reserved.
Disclaimer: The information provided within this website is for educational purposes only and is not a substitute for consultation with your physician or healthcare provider. The opinions expressed herein are not necessarily those of the Owners and Sponsors of this site. By using this site you agree to indemnify, and hold the Owners and Sponsors harmless, from any disputes arising from content posted here-in.